MAUDE Adverse Event Report: KARL STORZ ENDO CMOS VIDEO RHINO-LARYNGOSCOPE SSU

KARL STORZ ENDO CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Model Number 091330-06
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported the scope had no video and no light on 3 scopes and 1 image was distorted and light cut out.It was stated that no patient was affected.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The customer will not return the device for evaluation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.
 
Additional Manufacturer Narrative
Correction in section c was accidently left blank in the initial mdr and now checked no.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Corrections have been made in section b3 - date of event was 03/14/2025, b4 - mdr submission date 04/28/20205 was incorrect on initial mdr it was submitted to fda on 04/30/2025.G3 - awareness date is 04/11/2025.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Previously mentioned cross reference mdrs in section b5 and complaint id in section h11 was in error.No cross reference needed for this complaint.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device was not sent to the manufacturer for inspection.As there are several components (camera, flex print, pcb, cable, connector, etc.) in the signal chain, which could all cause the described image distortion and light loss, a final determination of the root cause is not possible.This might have a production reason, or it has a handling reason at the user, or a problem in the further signal chain.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint id_(b)(4).

Brand Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Common Device Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Manufacturer (Section D)
KARL STORZ ENDO
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21918202
Report Number9610617-2025-00700
Device Sequence Number9022024
Product Code EOB
UDI-Device Identifier04048551417331
UDI-Public04048551417331
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091330-06
Device Catalogue Number091330-06
Device Lot Number500109335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer04/16/2025
Not provided
04/11/2025
05/19/2025
01/27/2026
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date04/29/2025
04/30/2025
05/01/2025
05/21/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown